# SDR HYI2003F00014

- Difficulty date: August 29, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N2714M
- Make and model: Cessna 402C
- Aircraft serial: 402C0211
- Engine: Cont TSIO520VB
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Part number: CM3758E310B000S
- Condition: Loose
- Location: Rt Eng Fuel Pump
- Part time: 4,755 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: E

## Discrepancy

ON CLIMB OUT, AFTER FIRST POWER REDUCTION, RIGHT ENGINE COST POWER, ATTEMPTED AUX FUEL PUMP, CROSSFEED, NO HELP.  SECURED ENGINE AND FEATHERED PROP.  RETURNED W/O INCIDENT.  MECHANIC FOUND MAIN FUEL LINE TO ENGINE PUMP LOOSE.  TIGHTENED LINE, RETURNED A/C TO SERVICE.
